# SDR P5CA9701137

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D - BS 492 RBL 33 CURVE SHAPE FLR SUPPORT FLANGE CRACKED.  REPAIRED FLR SUPPORT PER BOEING SRM 51-40-03 SVC TAG NR FF 008352, FF008254.
